# SDR DXTA2022031458390

- Difficulty date: March 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N783QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20574
- Aircraft time: 7,273 hours, 4,109 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Part number: 5116006
- Part serial: K0752
- Condition: Failed
- Part time: 7,273 hours, 60 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP: AFTER DEPARTURE THE L HYD ENG PUMP FAIL CYAN EICAS MESSAGE WAS DISPLAYED. AFTER THAT THE LEFT HYDRAULIC FLUID QUANTITY BEGAN TO DROP ALL THE WAY TO ZERO. AFTER LANDING THERE WAS VISIBLE HYDRAULIC FLUID PUDDLES UNDER THE LEFT ENGINE AND MIDWAY UNDER THE BELLY OF THE AIRCRAFT. /// CORRECTIVE ACTION /// REMOVED PUMP AND INSTALLED REPAIRED PUMP IAW THE CL350 AMM, CH. 29-12-01. LEAK AND OPS CHECK SATISFACTORY AT THIS TIME. FLUSHED LH HYD SYSTEM AND BLED BOTH LEFT AND RIGHT HYD SYSTEMS. COMPLETED UNSCHEDULED HYDRAULIC SYSTEM OVERHEAT AND UNSCHEDULED ENGINE DRIVEN HYDRAULIC PUMP OPERATED DRY - GVI, NO FAULTS NOTED.
